Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 4, NWS Tulsa, OK

April 21, 2017Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 21, 2017, 1:50 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 21, 2017, 7:50 PM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 1:50 AM CDT (06:50 UTC)
In effect from
Apr 21, 2017, 7:50 PM CDT
Expired
Apr 24, 2017, 12:26 PM CDT
In force
65 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 19.04 ft at Apr 23, 2017, 2:00 AM CDT.

actionminormoderate510152004/2104/2204/2304/2404/25
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

504 
WGUS44 KTSA 210650
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT Fri Apr 21 2017

...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-211450-
/O.NEW.KTSA.FL.W.0004.170422T1800Z-170424T1428Z/
/COMO2.1.ER.170422T1800Z.170423T1200Z.170424T0828Z.NO/
150 AM CDT Fri Apr 21 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from Saturday afternoon to Monday morning, or until the warning is 
  cancelled.
* At 1:30 AM Friday, the stage was 7.90 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Saturday afternoon and continue to rise to near 
  17.5 feet by Sunday morning. The river is expected to fall below 
  flood stage early Monday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
12 follow-up statements
441 
WGUS44 KTSA 211329
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
829 AM CDT Fri Apr 21 2017



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-212129-
/O.EXT.KTSA.FL.W.0004.170422T0613Z-170425T2346Z/
/COMO2.2.ER.170422T0613Z.170423T1800Z.170425T1746Z.NO/
829 AM CDT Fri Apr 21 2017

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Neosho River near Commerce
* from late tonight to Tuesday evening, or until the warning is 
  cancelled.
* At  7:30 AM Friday, the stage was  8.48 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late tonight and continue to rise to near 20.8 
  feet by early Sunday afternoon. The river is expected to fall below
  flood stage Tuesday afternoon.
* Impact...At 21.0 feet, moderate agricultural flooding occurs. Some 
  roads within Riverview Park become flooded including State Highway 
  125 near the fairgrounds.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
925 
WGUS84 KTSA 211904
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT Fri Apr 21 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-220304-
/O.EXT.KTSA.FL.W.0004.170422T0050Z-170426T0740Z/
/COMO2.2.ER.170422T0050Z.170423T1800Z.170426T0140Z.NO/
204 PM CDT Fri Apr 21 2017

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Neosho River near Commerce.
* from this evening to late Tuesday night, or until the warning is 
  cancelled.
* At  1:30 PM Friday, the stage was 11.87 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage this evening and continue to rise to near 21.2 feet by 
  early Sunday afternoon. The river is expected to fall below flood 
  stage Tuesday evening.
* Impact...At 21.0 feet, moderate agricultural flooding occurs. Some 
  roads within Riverview Park become flooded including State Highway 
  125 near the fairgrounds.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
646 
WGUS84 KTSA 220115
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT Fri Apr 21 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-220915-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T2038Z/
/COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1438Z.NO/
815 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday afternoon, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 20.3 feet Sunday before dawn . The river is expected to fall 
  below flood stage late Tuesday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC115-220915-
/O.EXT.KTSA.FL.W.0011.170422T1434Z-170423T2100Z/
/QUAO2.1.ER.170422T1434Z.170423T0000Z.170423T1500Z.NO/
815 PM CDT Fri Apr 21 2017

The Flood Warning continues for
  The Spring River near Quapaw.
* from Saturday morning to Sunday afternoon, or until the warning is 
  cancelled.
* At 7:00 PM Friday, the stage was 15.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage late Saturday morning and continue to rise to near 21.1
  feet by Saturday evening. The river is expected to fall below flood
  stage late Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
772 
WGUS84 KTSA 220720
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT Sat Apr 22 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-221520-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T2007Z/
/COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1407Z.NO/
220 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday afternoon, or until the warning is cancelled.
* At 1:30 AM Saturday, the stage was 17.95 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.5 feet Sunday before dawn. The river is expected to fall 
  below flood stage late Tuesday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC115-221520-
/O.EXT.KTSA.FL.W.0011.170422T1724Z-170423T1424Z/
/QUAO2.1.ER.170422T1724Z.170423T0000Z.170423T0824Z.NO/
220 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Spring River near Quapaw.
* from this afternoon to Sunday morning, or until the warning is 
  cancelled.
* At 1:00 AM Saturday, the stage was 17.61 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage this afternoon and continue to rise to near 20.4 feet 
  by this evening. The river is expected to fall below flood stage 
  early Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
576 
WGUS84 KTSA 221315
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 AM CDT Sat Apr 22 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-222115-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1744Z/
/COMO2.2.ER.170421T2215Z.170423T0600Z.170425T1144Z.NO/
815 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday afternoon, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 18.6 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.2 feet Sunday before dawn. The river is expected to fall 
  below flood stage Tuesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
379 
WGUS84 KTSA 221918
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT Sat Apr 22 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-230318-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1424Z/
/COMO2.2.ER.170421T2215Z.170422T1830Z.170425T0824Z.NO/
218 PM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday morning, or until the warning is cancelled.
* At  1:30 PM Saturday, the stage was 18.92 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by early Tuesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
221 
WGUS84 KTSA 230115
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT Sat Apr 22 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-230915-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T1200Z/
/COMO2.2.ER.170421T2215Z.170422T2215Z.170425T0600Z.NO/
815 PM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday morning, or until the warning is cancelled.
* At  7:30 PM Saturday, the stage was 18.99 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.0 feet Sunday before dawn. The river is expected to fall 
  below flood stage Tuesday before dawn .
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
167 
WGUS84 KTSA 231258
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 AM CDT Sun Apr 23 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-232058-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170425T0048Z/
/COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1848Z.NO/
758 AM CDT Sun Apr 23 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday evening, or until the warning is cancelled.
* At  7:30 AM Sunday, the stage was 18.99 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by early Monday afternoon.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
064 
WGUS84 KTSA 231858
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT Sun Apr 23 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240258-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T2203Z/
/COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1603Z.NO/
158 PM CDT Sun Apr 23 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday afternoon, or until the warning is cancelled.
* At  1:30 PM Sunday, the stage was 18.81 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late Monday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
625 
WGUS84 KTSA 240029
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT Sun Apr 23 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240829-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T2028Z/
/COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1428Z.NO/
729 PM CDT Sun Apr 23 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday afternoon, or until the warning is cancelled.
* At  6:30 PM Sunday, the stage was 18.34 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late Monday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
158 
WGUS84 KTSA 241300
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT Mon Apr 24 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-241908-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-170424T1908Z/
/COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1308Z.NO/
800 AM CDT Mon Apr 24 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until this afternoon, or until the warning is cancelled.
* At  7:30 AM Monday, the stage was 15.29 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by this morning.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
178 
WGUS84 KTSA 241726
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1226 PM CDT Mon Apr 24 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-241756-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-170424T1908Z/
/COMO2.2.ER.170421T2215Z.170423T0700Z.170424T1311Z.NO/
1226 PM CDT Mon Apr 24 2017

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At 11:30 AM Monday, the stage was 13.67 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage. However, interests along the river should
  continue to monitor forecasts this week as additional heavy rainfall 
  is expected, which could result in another rise along the Neosho River. 

 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 20, 11:45 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 20, 11:45 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1145 PM CDT Thu Apr 20 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thundestorms will continue to increase in coverage
through the overnight hours...especially across northeast OK.
This activity will eventually move into northwest AR...generally
after 09-10Z. Periodic thunderstorms can be expected through
the day on Friday...with some severe storms possible. Expect
MVFR conditions to develop into the overnight hours...with some
areas of IFR as well.

&&

.PREV DISCUSSION... /Issued 849 PM CDT Thu Apr 20 2017/

DISCUSSION...
Shower and thunderstorm activity is set to become more widespread
over the next several hours as the low level jet intensifies and
isentropic lift becomes more pronounced across the region. Elevated
instability and deep layer wind shear will be sufficient for some
of the storms to become strong to severe with large hail the main
concern. Heavy rain and the potential for flooding will also be of
concern as training of storms will be possible.

Have made some adjustments to the grids for Tonight to better reflect
current trends in observations and the latest short term model guidance.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  62  47  57 / 100 100  70  20
FSM   63  74  53  59 /  90  90  80  20
MLC   62  78  49  61 /  70  80  80  10
BVO   53  58  46  57 /  90 100  80  30
FYV   57  64  47  53 /  90 100  90  40
BYV   55  59  47  52 /  90 100  90  50
MKO   59  70  48  57 /  90 100  80  20
MIO   53  57  45  54 /  90 100  90  40
F10   58  71  47  59 /  90 100  70  10
HHW   64  80  52  63 /  20  40  80  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday evening for OKZ054>070.

AR...Flood Watch through Friday evening for ARZ001-002-010-011.

&&

AVIATION...18
Hazardous weather outlook, Apr 20, 4:50 PM CDT, 9 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Thu Apr 20 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Thu Apr 20 2017

...FLOODING POTENTIAL INCREASES TONIGHT AND CONTINUES THROUGH FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Mainly after Midnight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of Interstate 40.
	ONSET...Mainly after Midnight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of Interstate 40.
	ONSET...Mainly after Midnight.

DISCUSSION...
Isolated thunderstorms will remain possible this
afternoon and early evening along a cold front,
which will extend from west central Arkansas
through southeast Oklahoma.  After midnight
showers and thunderstorms will expand in coverage
and become widespread by sunrise.  A few severe
storms are possible with large hail the primary
concern.

Heavy rainfall is also likely overnight with
area of flash flooding possible especially
along and north of Interstate 40.  The heavy
rainfall will continue through Friday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY and Sunday...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Widespread showers and thunderstorms will be ongoing
through Friday morning with flooding becoming an increasing
concern through the day.  A lull in the heaviest rains may
develop by early afternoon before another round of showers
and thunderstorms expands across the region late Friday
afternoon through Friday night.  Total rainfall amounts
of 2 to 4 inches will be common along and north of Interstate
40 with localized amounts near 6 inches possible.  This will
cause both flash flooding and larger river flooding.

Additionally, the risk of severe weather will increase by
mid afternoon on Friday, generally along and south of Interstate
40.  A risk for tornadoes will exist from late afternoon through
early evening before the risk transitions more toward large hail
and damaging winds.  The cold front will sweep through southeast
Oklahoma late Friday evening and largely end the severe weather
threat.

Breezy and cool conditions will prevail on Saturday with
gusty south winds returning early next week along with
thunderstorm chances by late next week.

weather.gov/tulsa Contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 1:50 PM CDTRiver Flood WarningTSAOsage14 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:49 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.